# SDR SWAA2023122125715

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD SHIELD HAS CORROSION AT BS 767 - 767+16; RBL 22; WL 157<[01] REMOVED DAMAGED SHIELD AND INSTALLED NEW FWD SHIELD IAW DWG 146A0081 AND SRM 51-40-02.;[02] VERIFIED MEASUREMENT FIELD.
